# SDR CA150623010

- Difficulty date: June 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 24,555 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ53118
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CREW REPORTED A WINDSHIELD HEAT FAILURE.  DUE TO CONVECTIVE ACTIVITY EN ROUTE & FORECAST THE FLIGHT IS RETURNING.  LANDING WEIGHT WILL BE BELOW MAXIMUM.  RESOLUTION IAW FAULT CODE 30420030AI1, WINDSHIELD HEATER CONTROL REPLACED IAW AMM 30-42-01 PB 401.  POWER APPLIED MORE THAN 1/2 HR, NO EICAS MSG.  OPERATIONS CHECKED SERVICEABLE.
